# SDR MWEA020028

- Difficulty date: January 7, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 43,980 hours, 34,048 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 991224697
- Condition: Cracked
- Location: Station 1038
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PYLON WEB DOUBLER P/N 9912246 AT STATION 1038 HAS CRACKS EMINATING FROM THE UPPER STRAP ATTACHMENT HOLES.  --  FABRICATED AND INSTALLED DOUBLER.
